MAUDE Adverse Event Report: Sakura Seiki Co., Ltd. Tissue-Tek AutoTEC® a120 Automated Embedding System; AutoTEC a120

Sakura Seiki Co., Ltd. Tissue-Tek AutoTEC® a120 Automated Embedding System; AutoTEC a120
Model Number 77090
Medical Device Problem Codes Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury

Brand Name
Tissue-Tek AutoTEC® a120 Automated Embedding System
Common Device Name
AutoTEC a120
Manufacturer (Section D)
Sakura Seiki Co., Ltd.
nagano yawata shop1122-8
yawata
chikuma city, nagano 987-0 023
JA  987-0023
Manufacturer (Section G)
Sakura Seiki Co., Ltd.
nagano yawata shop1122-8
yawata
chikuma city, nagano 987-0 023
JA   987-0023
Manufacturer Contact
solmaz shaida
1750 west 214th street
torrance, CA 90501
MDR Report Key50873631
Report Number2083544-2026-00003
Device Sequence Number10661595
Product Code IEO
UDI-Device Identifier04946433600362
UDI-Public04946433600362
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number77090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown